# SDR SWAA2022072523764

- Difficulty date: June 28, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BS 380+6 LBL 13 WL 208 / [01] REMOVED CRACKED FLOOR SUPPORT ANGLE AT BS 380+6 LBL13 WL208 PER SRM 51-40-02.;[02] LOCATED AND DRILLED NEW FLOOR SUPPORT ANGLE PER SRM 51-40-05 AND DWG#143A5400. REQUEST OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  OK TO INSTALL;[04] INSTALLED NEW FLOOR SUPPORT ANGLE AT BS 380+6 LBL13 WL208 PER SRM 51-40-02 AND DWG# DWG#143A5400.;[05] UPDATED MEASUREMENT TABLE.;[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5;[07] VERIFIED CORRECTIVE ACTIONS 4 AND 5
